A Bound of the Proportion of Pure Strategy Equilibria in Generic Games
AbstractIn a generic finite normal form game with 2(alpha) + 1 Nash equilibria, at least alpha of the equilibria are nondegenerate mixed strategy equilibria (that is, they involve randomization by some players).
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Cowles Foundation for Research in Economics, Yale University in its series Cowles Foundation Discussion Papers with number 981.
Length: 12 pages
Date of creation: May 1991
Date of revision:
Publication status: Published in Mathematics of Operations Research (August 1993), 18(3): 548-552
Contact details of provider:
Postal: Yale University, Box 208281, New Haven, CT 06520-8281 USA
Phone: (203) 432-3702
Fax: (203) 432-6167
Web page: http://cowles.econ.yale.edu/
More information through EDIRC
Postal: Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
Find related papers by JEL classification:
- C70 - Mathematical and Quantitative Methods - - Game Theory and Bargaining Theory - - - General
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Kehoe, Timothy J., 1982. "Regular production economies," Journal of Mathematical Economics, Elsevier, vol. 10(2-3), pages 147-176, September.
- Kehoe, Timothy J, 1983. "Regularity and Index Theory for Economies with Smooth Production Technologies," Econometrica, Econometric Society, vol. 51(4), pages 895-917, July.
- Timothy J. Kehoe, 1979.
"An Index Theorem for General Equilibrium Models with Production,"
Cowles Foundation Discussion Papers
516, Cowles Foundation for Research in Economics, Yale University.
- Kehoe, Timothy J, 1980. "An Index Theorem for General Equilibrium Models with Production," Econometrica, Econometric Society, vol. 48(5), pages 1211-32, July.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Glena Ames).
If references are entirely missing, you can add them using this form.